# SDR 06FDEA1380

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY LEFT STR 41 HAS NUMEROUS AREAS OF CORROSION ALONG RIVETED AREA TOP SIDE OF VERTICAL FLANGE BETWEEN FR 39, 40, 41, 42, 43, 44.  REMOVED CORROSION AT DISCREPANCY AREAS FOUND 1 EACH AREA OUT OF LIMITS 6 INCHES AFT OF FR 42 ON STR 41 LT REPAIRED IAW EA 6-5315-98983 PART 1.
